# SDR CALA2021043000566

- Difficulty date: April 28, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 57,049 hours, 17,420 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3340
- Condition: Dented
- Location: Bs 574
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LP 1451835 & 4152113 WHILE ACFT WAS IN LAS - RAMP REPORTED D ENT LEFT SIDE OF FUSELAGE FWD OF L2 DOOR. LASMM LOCATED AND MEAS URED DENT. DENT IS LOCATED  AT STA 574 BETWEEN STR 19L & 20L. DEPTH MEASURES .025 WIDTH 0900. PER SRM 53-00-01 ALLOWABLE DAMAGE FIG 101 DETAIL III. A OVER Y = 36 AND IS WITHIN ALLOWABLE LIMITS. REFERENCE LP 4151835. DENT WAS REMEASURED BY DENMM U091415 AND VERIFIED WITHIN LIMITS BY QC U094504. A= .900 Y=.025 A/Y=36 AND WITHIN ALLOWABLE LIMITS PER SRM 53-00-01. DOT PLACED AT DENT LOCATION PER GNMM 06-35-05. ADD EMP:U091415, U094504 REINSPECTED DENT LEFT SIDE OF FUSELAGE EXTERNAL SKIN FWD OF L2 DOOR AT STA 574 BETWEEN STR 19L AND 20L IAW GMM 06-35-05 PARA D NO CHANGE IN CONDITION APPLIED DENT DOT  INSP BY QC76 V892627 ADD EMP:V892627 REEVALUATED DENT FWD OF L2 DOOR AT STA 574 BETWEEN STR 19L AND 2 0L. FOUND TO BE OUT OF LIMITS IAW B757 SRM 53-00-01 FIG 101 DETA IL III. GENERATED NRC 9283059. A=1.100,Y=.041,A/Y=26.82 REF HAECO GSO MECH V932676, INSP QC445/V901172 REEVALUATED DENT STA 574, BETWEEN STR 19L & 20L. FOUND OUT OF LIMITS. REF LOG 6214291 FOR REPAIR AND RE-INSPECTION REQUIREMENTS. HAECO LOG 9283059, V900838
